# SDR NACA 20110026

- Difficulty date: March 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON FITTING ON LEFT HORIZONTAL STABILIZER UPPER AFT FITTING.  WEAR MARK ON FITTING ON LEFT HORIZONTAL STABILIZER UPPER AFT FITTING REPAIRED IAW FAA FORM 8100-9.  REF: ID 201102210081-0003D1, SUBJECT HORIZONTAL STABILIZER CENTER SECTION REAR SPAR UPPER FITTING LEFT CLEVIS FWD LUG GOUGE DAMAGE FROM GAP COVER SCREWS.  SCREW IN STAB CLOSE OUT PANEL ADJUSTED IAW B737 DWG 65-53746, CLEARANCE CHECKED.
